# SDR DALA2018042102748

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A CRACKED TRANS RIB NR 2 AT HSS 129.50 ON THE RT HORIZONTAL STABILIZER INTERNAL AREA.  MAINTENANCE REPAIRED THE RIB IAW SRM 55-10-09,  REP 4.
